# SDR MASA2021012200024

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 36,913 hours, 30,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 FLR LEVEL EXIT SIGN (1) BULB INOPERABLE, PLACED ON MEL.
